# SDR 95FDEA01778

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire Conn
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER DISCONNECTING NR 3 CSD, FIRE BELL AND WARNING LIGHTS ON PILOTS PANEL AND NR 3 FIRE HANDLE ILLUMINATED MOMENTARILY BOTH SYS-A AND LOOPS WERE TESTED, TEST WAS GOOD.  FIRE BELL WOULD INTERMITTENLY COME ON.  FOUND LOOSE CLAMP ON LOWER PART OF NR 3 ENG, CLEANED OILY CONNECTORS AND TIGHTENED CLAMP, OPS CK GOOD.
